# SDR YENA20090428040

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 7,909 hours, 4,786 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 80, JFK-SYR, FUMES SMELLED IN COCKPIT (ELECTRICAL).  PERFORMED FIM 21-20-00-810 AND FOUND SLIGHT ENGINE CONTAMINATION.  PERFORMED ENGINE RUNS AND FOUND NO DISCREPANCIES.  COMPLETED LIVE TV E190 ELECTRICAL ODOR SYSTEM INTEGRITY CHECK.  NO FAULT FOUND LTV SYSTEM.  OPS CHECK GOOD IAW LTV MM 44-20-10.  A/C OK FOR SERVICE.
